MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PEDIATRIC JUGULAR SET: 20 GA X 12 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW PEDIATRIC JUGULAR SET: 20 GA X 12 CM; CATHETER PERCUTANEOUS
Catalog Number ES-04150
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during the procedure, the operating physician was advancing the guidewire through the introducer needle when resistance was encountered, and further advancement was not smooth.Upon assessment, the guidewire was found to be kinked.The kink is presumed to be located a few centimeters proximal to the distal tip of the guidewire.Following identification of the issue, the guidewire was promptly removed.A new kit was opened, and the procedure was successfully completed using the same insertion site." there were no reports of patient injury, harm, or adverse health consequences associated with this event.The patient's condition was reported as "fine".No additional medical intervention was reported beyond removal of the affected device, and replacement with another device.

Brand Name
ARROW PEDIATRIC JUGULAR SET: 20 GA X 12 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25218819
Report Number9680794-2026-00388
Device Sequence Number15905393
Product Code OFK
UDI-Device Identifier10801902182828
UDI-Public(01)10801902182828(11)240907(17)280229(10)14F24J0041(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberES-04150
Device Lot Number14F24J0041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown